# SDR ABXR2010081100032

- Difficulty date: August 11, 2010
- Submitted: August 11, 2010
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,929 hours, 37,951 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 651724023
- Condition: Misaligned
- Location: Slat Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX, THE NR 7 SLAT ACTUATOR NOT ALIGNING WITH NR 7 SLAT MOUNT POINT DUE TO SLAT ACTUATOR MOUNTING BRACKET HOLE LOCATIONS WITH INCORRECT DIMENSIONS.  R & R BRACKET.  ITEM RETURNED TO SERVICE.
